Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  A forcing relation of braids from Nielsen fixed point theory
 
 
Title: A forcing relation of braids from Nielsen fixed point theory
Author: Wang, Jiaoyun
Zhao, Xuezhi
Appeared in: Science China mathematics
Paging: Volume 62 (2018) nr. 9 pages 1799-1806
Year: 2018
Contents:
Publisher: Science China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands